Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 472746, 10 pages
http://dx.doi.org/10.1155/2014/472746
Research Article

Lyapunov Functions for a Class of Discrete SIRS Epidemic Models with Nonlinear Incidence Rate and Varying Population Sizes

College of Mathematics and Model Sciences, Xinjiang University, Urumqi 830046, China

Received 21 March 2014; Accepted 21 April 2014; Published 21 July 2014

Academic Editor: Luca Guerrini

Copyright © 2014 Ying Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Wang, Zhidong Teng, and Mehbuba Rehim, “Lyapunov Functions for a Class of Discrete SIRS Epidemic Models with Nonlinear Incidence Rate and Varying Population Sizes,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 472746, 10 pages, 2014. https://doi.org/10.1155/2014/472746.